Can taking prenatal vitamins make you feel pregnant?
My husband and I been ttc for about month and a half... the first month we was not successful but we're still trying. I started taking prenatal vitamins ever since we started trying... but in the last two weeks, I been getting nausetated, sore breasts, and tired alot. I also take synthyroid. Can these two combination make my body think i am preg.? And also I stopped taking prenatals about 5 days ago to see if that was it but now my nipples ar e tingling and they hurt so bad. Can anyone explain to me what they might think it could be?
Prenatals are just vitamins, not hormones. They can make you nauseated because of the heavy vitamin load, and the iron in them can slow down your pooping, but they are just a high-dose vitamin. They don't have any magic ingredient in them that would make you feel pregnant per se.
Ive also started taking prenatal vitamins two weeks ago as we are also trying. and since the end of last week my breast started to get tender by the day and getting abdomen pains. but it is to early for pregnancy signs isnt it?
With the increased of iron you can feel more bloated if you are noticing a constipating effect which in turn can make you feel pregnant. But will they cause you to have sore breasts, no. This would be more of a sign of either ovulation or implementation.
I have been ttc, and started taking prenatal v for about 2 weeks and I'm having the exact same symptoms, I'm not prego, wish I was, but my breast feel tender, I feel tired, and nauseous and very bloated, ive even vomited a few times, I was searching on the subject and found ur post, thanks ur post helped me, guess I'm not the only one , btw good luck =)
I was trying to get pregnant for about a month and in that month I started taking my prenatal vitamins, I would say within 5 days my breasts were terribly painful and as soon as I stopped taking them the pain in my breasts stopped and No this was not due to my period! After 2 months of trying I am now 5 weeks pregnant and started taking my vitamins again and just like before 5 days later my breasts hurt AGAIN! My Doctor said she has had a small number of women who have had the same experience.
I'm so glad I found this post but a little disappointed now. My husband and I have been TTC for almost 3 months now and I've been on Prenatal V for about 2 months. I know it's to early to take the test right now but for the past week I have been showing very similar signs of pregnancy. Nausea, tender breasts, constipation, random vomiting, and such. We got very excited and thought I was (again, a bit early to tell in the cycle). But the thought accrued to me, what if the prenatals are starting to build up in my system now and I am having a reaction to them..... :( it's a little heartbreaking when you realize that we got our hopes up.
I take prenatal pills but I've been having breast sore for two weeks straight and cramps I took a pregnancy test and it came back negative I don't know if it's too early I start my period on the 26 of every month I need advice
Me and my husband trying to have a child, we have one each! I have been taking my prenatal vitamins and know my cycle and ovulation days, I ovulate on 10/13 to 10/17 we had two positive ovulation tests to make sure and we been having sex! Was of a few days ago my breast hurt, headache and the best of all I am moody! It's it too soon for me to have pregnancy symptoms even when I can't get a positive pregnancy tests??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.